Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/9326
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFechner, Włodzimierz-
dc.date.accessioned2019-06-04T07:02:03Z-
dc.date.available2019-06-04T07:02:03Z-
dc.date.issued2011-
dc.identifier.citationMonatsh Math, Vol. 164 (2011), s. 383–392pl_PL
dc.identifier.issn0026-9255-
dc.identifier.issn1436-5081-
dc.identifier.urihttp://hdl.handle.net/20.500.12128/9326-
dc.description.abstractIn the spirit of some earlier studies of Jean Dhombres, Roman Ger and Ludwig Reich we discuss the alienation problem for quadratic and multiplicative mappings.pl_PL
dc.language.isoenpl_PL
dc.rightsUznanie autorstwa-Użycie niekomercyjne 3.0 Polska*
dc.rights.urihttp://creativecommons.org/licenses/by-nc/3.0/pl/*
dc.subjectRing homomorphismspl_PL
dc.subjectAdditive-multiplicative functionspl_PL
dc.subjectQuadratic-multiplicative functionspl_PL
dc.subjectAlienation phenomenonpl_PL
dc.titleA characterization of quadratic-multiplicative mappingspl_PL
dc.typeinfo:eu-repo/semantics/articlepl_PL
dc.identifier.doi10.1007/s00605-010-0247-3-
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Fechner_A_characterization_of_quadratic_multiplicative_mappings.pdf274,18 kBAdobe PDFView/Open
Show simple item record


Uznanie autorstwa - użycie niekomercyjne 3.0 Polska Creative Commons License Creative Commons